Automates et fractions continues
Journal de Théorie des Nombres de Bordeaux, Tome 5 (1993) no. 1, pp. 1-22.
@article{JTNB_1993__5_1_1_0,
     author = {Barbolosi, Dominique},
     title = {Automates et fractions continues},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--22},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     doi = {10.5802/jtnb.76},
     zbl = {0817.11039},
     mrnumber = {1251225},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.76/}
}
Dominique Barbolosi. Automates et fractions continues. Journal de Théorie des Nombres de Bordeaux, Tome 5 (1993) no. 1, pp. 1-22. doi : 10.5802/jtnb.76. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.76/

[1] D. Barbolosi, Fractions continues à quotients partiels impairs, propriétés arithmétiques et ergodiques, Thèse, Université de Provence, (janvier 1988).

[2] A. Hurwitz, Über eine besondere Art der Kettenbruchentwicklung reeller Grössen, Acta Math. 12 (1889), 367-405. | JFM 21.0188.01

[3] C. Kraaikamp, Metric and Arithmetic Results for Continued Fraction Expansions, Thèse, Université d'Amsterdam, (avril 1990), (page 157).

[4] J.-L. Lagrange, Addition au mémoire sur la résolution des équations numériques, Mem. Ber.(= Oeuvres, II) 24 (1970).

[5] G.J. Rieger, Über die Länge von Kettenbrüche mit ungeraden Teilnennern, Abh. Braunschweig. Wiss. Ges. 32 (1981), 61-69. | MR 653194 | Zbl 0479.10007

[6] G.J. Rieger, Ein Heilbronn-Satz für Kettenbrüchen mit ungeraden Teilnennern, Math. Nachr. 101 (1981), 295-307. | MR 638347 | Zbl 0481.10032

[7] G.J. Rieger, On the metrical theory of continued fraction with odd partial quotients. Topics in classical number theory, I, II, (Budapest 1981), Colloq. Math. Soc. Janos Bolyai, (North Holland) 34 (1984), 1371-1418. | MR 781189 | Zbl 0549.10039

[8] F. Schweiger, Continued fractions with odd and even partial quotients, Arbeitsbericht Math. Instit. der Un. Salzburg 4 (1982), 59-70.

[9] F. Schweiger, A theorem of Kuzmin-Levy type for continued fractions with odd partial quotients, Arbeitsbericht Math. Instit. der Un. Salzburg 4 (1982), 45-50. | Zbl 0506.10038

[10] F. Schweiger, On the approximation by continued fractions with odd and even partial quotients, Mathematisches Institut Salzburg, Arbeitsbericht 1-2 (1984), 105-114.

[11] O. Perron, Die Lehre von den Kettenbrüchen, Chelsea Publ. Comp., New-York, 1929. | JFM 55.0262.09 | MR 37384